# SDR ALGA2012092102

- Difficulty date: September 21, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N436AL
- Make and model: Bell 407
- Aircraft serial: 53069
- Aircraft time: 17,627 hours
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 407340031101
- Part serial: ZV10086
- Condition: Worn
- Location: Transmission
- Component: Transmission, Bell
- Component part number: 407040006107FM1
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LARGE QUANTITY OF METAL ON LOWER TRANSMISSION CHIP DETECTOR.  FOUND NO EVIDENCE OF MAKING METAL. PERFORMED A 4500 HR O/H. CHANGED OUT BEARING, DUE TO WORN ROLLERS.
